DOI QR코드

DOI QR Code

WEIGHTED CONTINUITY OF MULTILINEAR MARCINKIEWICZ OPERATORS FOR THE EXTREME CASES OF P

Liu, Lanzhe

  • 발행 : 2004.07.01

초록

In this paper, we prove the weighted continuity of multilinear Marcinkiewicz operators for the extreme cases of p.

키워드

Marcinkiewicz integral operator;multilinear operators;BMO space;hardy space

참고문헌

  1. Math. Nachr. v.103 pp.45-62 Weighted hardy spaces Bui Huy Qui https://doi.org/10.1002/mana.19811030106
  2. Indiana Univ. Math. J. v.31 pp.7-16 A note on commutators S. Chanillo https://doi.org/10.1512/iumj.1982.31.31002
  3. Adv. Math.(China) v.30 pp.63-69 Weak type (H$^1$, L$^1$) estimate for multilinear singular integral operator W. Chen;G. Hu
  4. Indiana Univ. Math. J. v.30 pp.693-702 A sharp estimate for a multilinear singular integral on $R^{n}$ J. Cohen https://doi.org/10.1512/iumj.1981.30.30053
  5. Studia Math. v.72 pp.199-223 On multilinear singular integral operators on $R^{n}$ J. Cohen;J. Gosselin
  6. Illinois J. Math. v.30 pp.445-465 A BMO estimate for a multilinear singular integral operators J. Cohen;J. Gosselin
  7. Ann. of Math. v.103 pp.611-635 Factorization theorems for Hardy spaces in several variables R. Coifman;R. Rochberg;G. Weiss https://doi.org/10.2307/1970954
  8. Adv. Math.(China) v.30 pp.238-246 A note on multilinear fractional integrals with rough kernel Y. Ding
  9. Acta Math. Sinica v.3 pp.517-526 Weighted boundedness for a class rough multilinear operators Y. Ding;S. Z. Lu
  10. J. Math. Anal. Appl. v.245 pp.471-488 On Marcinkiewicz integral with homogeneous kernels Y. Ding;S. Z. Lu;Q. Xue https://doi.org/10.1006/jmaa.2000.6765
  11. North-Holland Math. v.16 Weighted norm inequalities and related topics J. Garcia-Cuerva;J. L. Rubio de Francia
  12. Illinois J. Math. v.41 pp.676-700 Boundedness of commutators of fractional and singular integrals for the extreme values of p E. Harboure;C. Segovia;J. L. Torrea
  13. Studia Math. v.141 pp.25-42 A variant sharp estimate for multilinear singular integral operators G. Hu;D. C. Yang
  14. Chinese J. Contemp. Math. v.18 pp.403-413 Multilinear oscillatory singular integral operators on Hardy spaces G. Hu;D. C. Yang
  15. Inter. J. Math. Math. Sci. v.2 pp.87-96 Boundedness for multilinear Marcinkiewicz Operators on certain Hardy Spaces Liu Lanzhe
  16. J. Funct. Anal. v.128 pp.163-185 Endpoint estimate for commutators of singular integral operators C. Perez https://doi.org/10.1006/jfan.1995.1027
  17. Pure and Applied Math. pp.123 The real variable methods in harmonic analysis A. Torchinsky
  18. Colloq. Math. v.60;61 pp.235-243 A note on the Marcinkiewicz integral A. Torchinsky;S. Wang